# SDR DALA2019110506442

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1345697) DURING INSPECTION FOUND CRACKS ON RIBS STATION 92.70 AND 120.30 OF INTERNAL STRUCTURE AT LH HORIZONTAL STABILIZER. RIB STA 92.70 WAS REPLACED PER DWG 182A5301 ITEM3 REV:C AND B737-800 SRM 51-40-05 AND RIB STATION 120.30 WAS REPAIRED SRM 51-40-05 AND SRM 55-10-09 REP 4.
